Alert archive / Nebraska / Tornado Warnings in 2005

Tornado Warning 24, NWS Hastings, NE

May 7, 2005Howard County, Merrick County, Nance County, Nebraska

NWS Hastings, NE issued this tornado warning at May 7, 2005, 10:24 PM CDT for Howard County, Merrick County, Nance County, Nebraska. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2005, 10:24 PM CDT (03:24 UTC)
Expired
May 7, 2005, 11:32 PM CDT
In force
68 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

Counties Howard County, NE, Merrick County, NE, Nance County, NE

The radar

The Grand Island radar (KUEX), 112 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2005-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2005-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1942 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 080325
TORGID
NEC093-121-125-080430-
/O.NEW.KGID.TO.W.0024.050508T0324Z-050508T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1024 PM CDT SAT MAY 7 2005

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  HOWARD COUNTY IN CENTRAL NEBRASKA
  MERRICK COUNTY IN CENTRAL NEBRASKA
  NANCE COUNTY IN CENTRAL NEBRASKA

* UNTIL 1130 PM CDT

* AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 4 MILES SOUTHWEST OF PALMER...OR ABOUT 20 MILES NORTH OF
  GRAND ISLAND...MOVING NORTHEAST AT 25 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  PALMER AT 1030 PM CDT...
  FULLERTON AT 1100 PM CDT...

PEOPLE IN NANCE...HOWARD AND MERRICK COUNTIES SHOULD TAKE SHELTER
IMMEDIATELY IN A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO. IT MAY BE TOO LATE TO TAKE APPROPRIATE
ACTION. SEEK SHELTER NOW.

LAT...LON 4121 9850 4108 9834 4132 9770 4152 9771
      4148 9828

$$

CARMEL/NELSON
5 follow-up statements
000 
WWUS53 KGID 080329
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1028 PM CDT SAT MAY 7 2005

NEC093-121-125-080430-
/O.CON.KGID.TO.W.0024.000000T0000Z-050508T0430Z/
NANCE NE-HOWARD NE-MERRICK NE-
1028 PM CDT SAT MAY 7 2005

...A TORNADO WARNING CONTINUES UNTIL 1130 PM CDT FOR MERRICK...HOWARD
AND NANCE COUNTIES...

AT 1024 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A FUNNEL CLOUD 6 
MILES EAST OF BOELUS.  ONE TORNADO WAS LOCATED JUST WEST OF 
PALMER...OR ABOUT 21 MILES NORTH OF GRAND ISLAND...MOVING NORTHEAST 
AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  DANNEBROG AT 1040 PM CDT...
  FULLERTON AT 1105 PM CDT...
  BELGRADE AT 1110 PM CDT...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4125 9875 4104 9874 4104 9829 4132 9770
      4152 9772 4148 9828 4139 9829

$$

CARMEL/NELSON
000 
WWUS53 KGID 080344
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1042 PM CDT SAT MAY 7 2005

NEC093-121-125-080430-
/O.CON.KGID.TO.W.0024.000000T0000Z-050508T0430Z/
NANCE NE-HOWARD NE-MERRICK NE-
1042 PM CDT SAT MAY 7 2005

...A TORNADO WARNING CONTINUES UNTIL 1130 PM CDT FOR MERRICK...HOWARD
AND NANCE COUNTIES...

AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES NORTH OF 
PALMER...OR ABOUT 29 MILES NORTH OF GRAND ISLAND...MOVING EAST AT 20 
MPH. A SECOND POSSIBLE TORNADO WAS LOCATED 3 MILES WEST OF ST PAUL.

* THE TORNADO WILL BE NEAR...
  PANHANDLE OF MERRICK COUNTY AT 1045 PM CDT...
  ST PAUL AT 1050 PM CDT...
  FULLERTON AT 1115 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4125 9875 4104 9874 4104 9829 4132 9770
      4152 9772 4148 9828 4139 9829

$$

CARMEL/NELSON
000 
WWUS53 KGID 080401
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1101 PM CDT SAT MAY 7 2005

NEC121-080411-
/O.CAN.KGID.TO.W.0024.000000T0000Z-050508T0430Z/
MERRICK NE-
1101 PM CDT SAT MAY 7 2005

...THE TORNADO WARNING FOR MERRICK COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

LAT...LON 4152 9772 4133 9771 4131 9773 4127 9826
      4138 9827 4137 9828 4105 9829 4105 9873
      4125 9873 4138 9828 4147 9827 4147 9810
      4150 9803

$$

NEC093-125-080430-
/O.CON.KGID.TO.W.0024.000000T0000Z-050508T0430Z/
NANCE NE-HOWARD NE-
1101 PM CDT SAT MAY 7 2005

...A TORNADO WARNING CONTINUES UNTIL 1130 PM CDT FOR HOWARD AND NANCE
COUNTIES...

AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO.  THIS TORNADO WAS LOCATED 6 MILES 
SOUTHWEST OF BELGRADE...OR ABOUT 35 MILES NORTH OF GRAND 
ISLAND...MOVING NORTHEAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  FULLERTON AT 1105 PM CDT...
  BELGRADE AT 1110 PM CDT...
  GENOA AT 1130 PM CDT...

VERY STRONG WINDS HAVE BEEN REPORTED IN AND AROUND BELGRADE AROUND 
1055 PM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4152 9772 4133 9771 4131 9773 4127 9826
      4138 9827 4137 9828 4105 9829 4105 9873
      4125 9873 4138 9828 4147 9827 4147 9810
      4150 9803

$$

LAWRENCE
000 
WWUS53 KGID 080419
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1118 PM CDT SAT MAY 7 2005

NEC093-080428-
/O.CAN.KGID.TO.W.0024.000000T0000Z-050508T0430Z/
HOWARD NE-
1118 PM CDT SAT MAY 7 2005

...THE TORNADO WARNING FOR HOWARD COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND 
MOVED OUT OF HOWARD COUNTY.

LAT...LON 4152 9772 4134 9771 4132 9772 4128 9825
      4133 9824 4139 9827 4147 9826 4147 9808
      4150 9803

$$

NEC125-080430-
/O.CON.KGID.TO.W.0024.000000T0000Z-050508T0430Z/
NANCE NE-
1118 PM CDT SAT MAY 7 2005

...A TORNADO WARNING CONTINUES UNTIL 1130 PM CDT FOR NANCE COUNTY...

AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM WITH STRONG ROTATION.  THIS POSSIBLE TORNADO 
WAS LOCATED NEAR BELGRADE...OR ABOUT 35 MILES WEST OF 
COLUMBUS...MOVING NORTHEAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  BELGRADE AT 1110 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4152 9772 4134 9771 4132 9772 4128 9825
      4133 9824 4139 9827 4147 9826 4147 9808
      4150 9803

$$

LAWRENCE
000 
WWUS53 KGID 080432
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1131 PM CDT SAT MAY 7 2005

NEC125-080441-
/O.EXP.KGID.TO.W.0024.000000T0000Z-050508T0430Z/
NANCE NE-
1131 PM CDT SAT MAY 7 2005

...THE TORNADO WARNING FOR NANCE COUNTY HAS EXPIRED...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO 
LONGER CAPABLE OF PRODUCING A TORNADO.  GUSTY WINDS AND SMALL HAIL 
WILL REMAIN POSSIBLE ACROSS THE WESTERN HALF OF NANCE COUNTY THROUGH 
MIDNIGHT.

LAT...LON 4152 9772 4134 9771 4132 9772 4128 9825
      4133 9824 4139 9827 4147 9826 4147 9808
      4150 9803

$$

LAWRENCE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 7, 1:54 PM CDT, 8 hours 30 minutes earlier.

Area forecast discussion, May 7, 1:54 PM CDT, 8 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
154 PM CDT SAT MAY 7 2005

.SHORT TERM...THROUGH MONDAY NIGHT. MAIN CONCERN WILL BE SEVERE
WEATHER THREAT THIS EVENING...AND CONVECTION CHANCES ON SUNDAY.

SURFACE ANALYSIS SHOWED THE DRYLINE PUSHING INTO THE SOUTHWEST
CORNER OF NEBRASKA THROUGH WESTERN KANSAS. A COLD FRONT
EXTENDED THROUGH WESTERN SOUTH DAKOTA INTO WESTERN NEBRASKA
FROM A LOW CENTER IN SOUTHEAST WYOMING. VISIBLE SATELLITE
IMAGERY SHOWED CUMULUS DEVELOPING ALONG FRONT IN WESTERN
NEBRASKA. SURFACE BASED CAPES ACROSS THE FORECAST AREA PUSHING UP TO
1500 J/KG BY 17Z. STRONG SOUTHERLY FLOW IS IN PLACE WITH DEWPOINTS IN
THE MIDDLE TO UPPER 50S. PROFILER DATA SHOWING A JET STREAK MOVING
THROUGH SOUTHEAST COLORADO AND WESTERN KANSAS...WITH UP TO 80 KT
MAXIMA. SHORT WAVE TROUGH EXTENDING SOUTHEAST FROM UPPER LEVEL LOW
CAN BE SEEN THROUGH WESTERN KANSAS...MOVING TO THE NORTH.

EXPECT CAPE VALUES TO APPROACH 2500 J/KG BY EARLY EVENING...WITH 0
TO 6 KM SHEAR VALUES UP TO 50 KTS. INITIAL CONVECTION SHOULD FIRE
ALONG THE COLD FRONT AND EVENTUALLY PUSH EAST INTO THE AREA.  MAIN
THREAT SHOULD BE LARGE HAIL...BUT AN ISOLATED TORNADO CAN NOT BE
RULED OUT.

FRONTAL POSITION WILL BE THE MAIN DETERMINER OF CONVECTION
ON SUNDAY. EXPECT THE FRONT TO BE IN OR NEAR THE FORECAST AREA BY
08/18Z. CAPE VALUES AHEAD OF THE FRONT WILL BE APPROACHING 3500 J/KG
BY 08/21Z...BUT THE AVAILABLE SHEAR IS VERY WEAK.  MAIN THREAT WILL
BE LARGE HAIL.

COLD FRONT WILL PUSH THROUGH THE ENTIRE FORECAST AREA BY SUNDAY
EVENING.  THERE MAY BE A FEW WRAP AROUND SHOWERS IN THE NORTHERN
ZONES.  MONDAY WILL BE MUCH COOLER THAN SUNDAY.

.LONG TERM...TUESDAY THROUGH SATURDAY.  TUESDAY BEGINS WITH
SHORTWAVE RIDGING BEHIND DEPARTING TROUGH TO THE EAST...AND AHEAD OF
NEXT DIGGING TROUGH ALONG THE WESTERN CONUS.  WARM FRONTAL BOUNDARY
BEGINS TO LIFT NORTH THROUGH THE CWA TUESDAY...AND SOUTHERN ZONES
SHOULD WARM INTO THE 80S.

PATTERN BECOMES MORE ACTIVE THROUGH THE REMAINDER OF THE WORK
WEEK...WITH INCREASING SOUTHERLY FLOW ALOFT WITH POTENT UPPER LOW
OVER THE ROCKIES.  MOISTURE RETURNS LATE TUESDAY IN INCREASING
SOUTHERLY FLOW WITH DEEPENING SFC LOW IN THE HIGH PLAINS. WARM
FRONTAL BOUNDARY CONTINUES TO LIFT NORTH TUESDAY NIGHT AND IS
ORIENTED FROM SOUTHWEST TO NORTHEAST NEBRASKA. IF THIS PLACEMENT
HOLDS...CONVECTION SHOULD REMAIN TO OUR NORTH AND WEST AS WELL
TUESDAY NIGHT.  CHANCES FOR CONVECTION INCREASE WEDNESDAY AFTERNOON
AND CONTINUE THROUGH NEXT WEEK...AS PIECES OF ENERGY ARE EJECTED FROM
MEAN TROUGH TO THE WEST AND LIFT ONTO THE PLAINS.  FRONTAL BOUNDARY
GRADUALLY SHIFTS SOUTH INTO OUR REGION...INCREASING THUNDERSTORM
POTENTIAL IN OUR AREA.  UPPER LOW IS SLOW TO FILL AND LIFT OUT ACROSS
THE HIGH PLAINS NEXT WEEK AND CHCS FOR THUNDERSTORM CONTINUE THROUGH
FRIDAY.  IF SYSTEM SLOWS FURTHER...CHCS WILL NEED TO BE EXTENDED INTO
SATURDAY. &&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

NELSON
Hazardous weather outlook, May 7, 4:12 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
412 PM CDT SAT MAY 7 2005

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-081200-
ADAMS NE-BUFFALO NE-CLAY NE-DAWSON NE-FILLMORE NE-FRANKLIN NE-
FURNAS NE-GOSPER NE-GREELEY NE-HALL NE-HAMILTON NE-HARLAN NE-
HOWARD NE-JEWELL KS-KEARNEY NE-MERRICK NE-MITCHELL KS-NANCE NE-
NUCKOLLS NE-OSBORNE KS-PHELPS NE-PHILLIPS KS-POLK NE-ROOKS KS-
SHERMAN NE-SMITH KS-THAYER NE-VALLEY NE-WEBSTER NE-YORK NE-
INCLUDING THE CITIES OF...GRAND ISLAND...HASTINGS...HOLDREGE...
KEARNEY...LEXINGTON...PHILLIPSBURG AND YORK
412 PM CDT SAT MAY 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT

THERE IS A THREAT OF SEVERE WEATHER THROUGH THE EVENING ACROSS SOUTH
CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. THUNDERSTORMS MAY PRODUCE
LARGE HAIL UP TO TWO INCHES IN DIAMETER...DAMAGING WINDS...AND
ISOLATED TORNADOES. THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH
THE EVENING...AND THE INDIVIDUAL STORMS WILL MOVE NORTHAST AT 35
MPH.  THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS IS POSSIBLE GIVEN
THE HIGHLY UNSTABLE ATMOSPHERE AND MODERATE WIND SHEAR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY MAINLY ALONG
AND EAST OF HIGHWAY 281 OVER NORTH CENTRAL KANSAS AND SOUTH CENTRAL
NEBRASKA. ALTHOUGH WIND SHEAR WILL REMAIN WEAK OVER THIS AREA...A
MODERATELY UNSTABLE ATMOSPHERE WILL ALLOW A FEW OF THESE STORMS TO
BECOME SEVERE WITH LARGE HAIL BEING THE PRIMARY THREAT.

THERE WILL BE CHANCES FOR PERIODS OF THUNDERSTORMS AGAIN FROM
WEDNESDAY AFTERNOON THROUGH FRIDAY. MONITOR LATER STATEMENTS FOR ANY
POSSIBILITY OF SEVERE WEATHER.

SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THROUGH THE EVENING OVER SOUTH
CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS...ESPECIALLY WEST OF
HIGHWAY 281.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWER CASE)

NELSON/FAY

In the hours before

Local storm report, May 7, 9:25 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
925 PM CDT SAT MAY 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TORNADO          3 W FUNK                40.46N 99.31W
05/07/2005                   PHELPS             NE   BROADCAST MEDIA

            WINDOWS WERE REPORTED BROKEN...PIVOTS WERE TURNED
            OVER...A SHED WAS DESTROYED WITH THE ROOF TOSSED ONTO
            IRRIGATION PIPES...NEAR HIGHWAY 734 AND Q ROAD.

0915 PM     HAIL             WOLBACH                 41.40N 98.39W
05/07/2005  1.00 INCH        GREELEY            NE   AMATEUR RADIO

&&

MH
Local storm report, May 7, 9:35 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
935 PM CDT SAT MAY 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             BOELUS                  41.08N 98.72W
05/07/2005  1.00 INCH        HOWARD             NE   LAW ENFORCEMENT

&&

MH
Local storm report, May 7, 9:39 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
939 PM CDT SAT MAY 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             DANNEBROG               41.12N 98.55W
05/07/2005  0.75 INCH        HOWARD             NE   LAW ENFORCEMENT

&&

MH
Local storm report, May 7, 9:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
953 PM CDT SAT MAY 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             1 W DANNEBROG           41.12N 98.56W
05/07/2005  1.00 INCH        HOWARD             NE   PUBLIC

&&

MH
Local storm report, May 7, 9:56 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
956 PM CDT SAT MAY 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TORNADO          1 E DANNEBROG           41.12N 98.53W
05/07/2005                   HOWARD             NE   LAW ENFORCEMENT

&&

MH
Local storm report, May 7, 10:09 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1009 PM CDT SAT MAY 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             ST. PAUL                41.21N 98.46W
05/07/2005  1.00 INCH        HOWARD             NE   LAW ENFORCEMENT

&&

MH

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:02 PM CDTTornado WarningGIDMerrick, Nance58 min
May 7, 7:13 PM CDTTornado WarningGIDHoward56 min
May 7, 7:58 PM CDTSevere Thunderstorm WarningGIDNance28 min
May 7, 8:20 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard55 min
May 7, 8:53 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman39 min
May 7, 9:10 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard67 min
May 7, 9:44 PM CDTTornado WarningGIDHoward46 min
May 7, 10:01 PM CDTSevere Thunderstorm WarningGIDBuffalo46 min

Nearby

Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.